RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 2, Pages 242–260 (Mi dvmg386)  

Viscoplastic flow in a rotating hollow cylinder

A. N. Prokudin, S. V. Firsov

Institute of Metallurgy and Mechanical Engineering Far-Eastern Branch of RAS, Konsomolsk-na-Amure

Abstract: The strains and stresses in a rotating hollow cylinder are investigated. Problem is studied using infinitesimal strain theory, Hooke's law, modified von Mises yield criterion and the flow rule associated with it. The exact steady solution is obtained. Nonsteady problem is solved by numerical algorithm based on finite difference method. The results of computations are presented by plots of the stresses, displacements and strains.

Key words: viscoplasticity, elasticity, rotating cylinder, finite difference.

Full text: PDF file (714 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 539.374
MSC: Primary 34B05; Secondary 65M06, 74C10
Received: 27.07.2018

Citation: A. N. Prokudin, S. V. Firsov, “Viscoplastic flow in a rotating hollow cylinder”, Dal'nevost. Mat. Zh., 18:2 (2018), 242–260

Citation in format AMSBIB
\Bibitem{ProFir18}
\by A.~N.~Prokudin, S.~V.~Firsov
\paper Viscoplastic flow in a rotating hollow cylinder
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 2
\pages 242--260
\mathnet{http://mi.mathnet.ru/dvmg386}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg386
  • http://mi.mathnet.ru/eng/dvmg/v18/i2/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:15
    Full text:6
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019